Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 2

All articles in this issue are freely accessible.

The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials
Dominique Foata and Guo-Niu Han.
Proc. Amer. Math. Soc. 138 (2010), 385-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Eichler cohomology theorem for automorphic forms of small weights
Marvin Knopp and Henok Mawi.
Proc. Amer. Math. Soc. 138 (2010), 395-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The symmetry preserving removal lemma
Balázs Szegedy.
Proc. Amer. Math. Soc. 138 (2010), 405-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
LLL reduction and a conjecture of Gunnells
Darrin Doud and Russell Ricks.
Proc. Amer. Math. Soc. 138 (2010), 409-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lie superautomorphisms on associative algebras
Yuri Bahturin and Matej Brešar.
Proc. Amer. Math. Soc. 138 (2010), 417-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The second cohomology of simple $SL_2$-modules
David I. Stewart.
Proc. Amer. Math. Soc. 138 (2010), 427-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Motives of hypersurfaces of very small degree
Andre Chatzistamatiou.
Proc. Amer. Math. Soc. 138 (2010), 435-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An automata theoretic approach to the generalized word problem in graphs of groups
Markus Lohrey and Benjamin Steinberg.
Proc. Amer. Math. Soc. 138 (2010), 445-453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A short proof of HRS-tilting
Xiao-Wu Chen.
Proc. Amer. Math. Soc. 138 (2010), 455-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global Gorenstein dimensions
Driss Bennis and Najib Mahdou.
Proc. Amer. Math. Soc. 138 (2010), 461-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Zeros of some level 2 Eisenstein series
Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer.
Proc. Amer. Math. Soc. 138 (2010), 467-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Number theoretic properties of generating functions related to Dyson’s rank for partitions into distinct parts
Maria Monks.
Proc. Amer. Math. Soc. 138 (2010), 481-494
Abstract, references and article information
Full-text PDF Free Access
A matrix subadditivity inequality for symmetric norms
Jean-Christophe Bourin.
Proc. Amer. Math. Soc. 138 (2010), 495-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sum of multiple $q$-zeta values
Zhong-hua Li.
Proc. Amer. Math. Soc. 138 (2010), 505-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hypergeometric $\mathbf {{}_3\textit {F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms
Ron Evans.
Proc. Amer. Math. Soc. 138 (2010), 517-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equivalences induced by infinitely generated tilting modules
Silvana Bazzoni.
Proc. Amer. Math. Soc. 138 (2010), 533-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the Buchsbaum-Rim multiplicity of a parameter module
Futoshi Hayasaka and Eero Hyry.
Proc. Amer. Math. Soc. 138 (2010), 545-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Solution to Farhadi–Ghahramani’s multiplier problem
Matthias Neufang.
Proc. Amer. Math. Soc. 138 (2010), 553-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Using Aleksandrov reflection to estimate the location of the center of expansion
Yu-Chu Lin and Dong-Ho Tsai.
Proc. Amer. Math. Soc. 138 (2010), 557-565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the Poincaré inequality for Lipschitz vector fields of step two
Maria Manfredini.
Proc. Amer. Math. Soc. 138 (2010), 567-575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Continuity in separable metrizable and Lindelöf spaces
Chris Good and Sina Greenwood.
Proc. Amer. Math. Soc. 138 (2010), 577-591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Laplace transform of the psi function
Atul Dixit.
Proc. Amer. Math. Soc. 138 (2010), 593-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on CR mappings of positive codimension
Jean-Charles Sunyé.
Proc. Amer. Math. Soc. 138 (2010), 605-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Boundary representations on co-invariant subspaces of Bergman space
Wei He.
Proc. Amer. Math. Soc. 138 (2010), 615-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A tetrachotomy for certain algebras containing the disc algebra
Alexander J. Izzo.
Proc. Amer. Math. Soc. 138 (2010), 623-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rubio de Francia’s extrapolation theorem for $B_p$ weights
María J. Carro and María Lorente.
Proc. Amer. Math. Soc. 138 (2010), 629-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems
Sun-Sig Byun and Seungjin Ryu.
Proc. Amer. Math. Soc. 138 (2010), 641-653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Removable sets for the flux of continuous vector fields
Sébastien de Valeriola and Laurent Moonens.
Proc. Amer. Math. Soc. 138 (2010), 655-661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fractional Cauchy transforms, multipliers and Cesàro operators
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 138 (2010), 663-673
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Strictly singular operators on $L_p$ spaces and interpolation
Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete.
Proc. Amer. Math. Soc. 138 (2010), 675-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Ground states of nonlinear Schrödinger systems
Jinyong Chang and Zhaoli Liu.
Proc. Amer. Math. Soc. 138 (2010), 687-693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the James and von Neumann-Jordan constants in Banach spaces
Fenghui Wang.
Proc. Amer. Math. Soc. 138 (2010), 695-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some remarks on the Poincaré-Birkhoff theorem
Patrice Le Calvez and Jian Wang.
Proc. Amer. Math. Soc. 138 (2010), 703-715
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An operator equation, KdV equation and invariant subspaces
R. V. Garimella, V. Hrynkiv and A. R. Sourour.
Proc. Amer. Math. Soc. 138 (2010), 717-724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Complete isomorphic classifications of some spaces of compact operators
Elói Medina Galego.
Proc. Amer. Math. Soc. 138 (2010), 725-736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$C^k$-quasi-isometry sets are pre-compact
F. T. Farrell and P. Ontaneda.
Proc. Amer. Math. Soc. 138 (2010), 737-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Circle immersions that can be divided into two arc embeddings
Kouki Taniyama.
Proc. Amer. Math. Soc. 138 (2010), 743-751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the abelianizations of finite-index subgroups of the mapping class group
Andrew Putman.
Proc. Amer. Math. Soc. 138 (2010), 753-758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The unitary dual of p-adic $SO(5)$
Ivan Matić.
Proc. Amer. Math. Soc. 138 (2010), 759-767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Amsterdam properties of Wijsman hyperspaces
Jiling Cao and Heikki J. K. Junnila.
Proc. Amer. Math. Soc. 138 (2010), 769-776
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions